# SDR ABXA9800459

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3915129507
- Condition: Corroded
- Location: Bs 604
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEVEL II CORROSION WAS FOUND ON LONGERON 27 RIGHT AND END CAP AT STATION 604.  REPLACED FITTING IAW DC9 SRM 51-30-2.
